# SDR AALA20160921009

- Difficulty date: September 14, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 14,700 hours, 1,694 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY ESPRESSO MAKER GIVES OFF A PLASTIC ODOR WHEN USED.  MAINTENANCE REMOVE AND REPLACED ESPRESSO MACHINE IAW AMM 25-32-01.
